# SDR ASAA2023020642032

- Difficulty date: February 6, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 44,922 hours, 13,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Unknown
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR OVERWING EMERGENCY LIGHT FAILS TO STAY ILLUMINATED FOR 15 MINUTES. GROUNDED - YES. REPLACED AFT EXTERIOR OVERWING EMERGENCY LIGHT BATTERY PACK S/N 474070 WITH SERVICEABLE BATTERY PACK, OPS CHECK GOOD, IAW B737-800 AMM 33-51-06-960-805.
